# SDR FDEA200901150207

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Frame
- Part number: A5211074420200
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR 121 BL, THE BRAKE FORMED SECTION A52110744202 IS CRACKED.  REMOVED FORMED SECTION IAW SRM 51-40-21, PARA 6.  MATERIAL ID, FABBED DRILLED AND LOCATED IAW DWG A52110744202 AND SRM 51-44-40.  ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.  INSTALLED IAW SRM 51-40-21, PARA 6.  PART MARKED IAW GMM 7-0-1000.
